MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. INFANT HEEL WARMER; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

DEROYAL INDUSTRIES, INC. INFANT HEEL WARMER; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Model Number HNICU-100
Medical Device Problem Code Explosion (4006)
Health Effect - Clinical Codes Rash (2033); Local Reaction (2035); Eye Irritation (4803)
Date of Event 12/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported, "the product "exploded" during use of the product.The provider had an exposure to their eye.".
 
Additional Manufacturer Narrative
A user facility reported, "the product "exploded" during use of the product.The provider had an exposure to their eye." deroyal industries, inc.Requested return of the device but it not yet been received.The investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Additional Manufacturer Narrative
A user facility reported, "the product "exploded" during use of the product.The provider had an exposure to their eye." deroyal industries, inc.Requested return of the device and it was received on 1/19/2026.An inspection of product at the distribution center was reviewed on 357 cases and all were found to be acceptable and within specification.Specifications for manufacturing were reviewed and found to have validated ranges for inner and outer bag lengths.Upon reviewing the returned sample, it was found that the length of inner bag was higher than the validated specification which resulted in the inner bag becoming sealed to the outer bag.A complaint to sales ratio was conducted from (b)(6) 2023 to (b)(6) 2025 and was found to be (b)(4).Root cause: inner bag length specification was not met and caused a defect with the inner bag becoming sealed with the outer bag.Corrective and preventive actions: machine operators were retrained on the operational qualifications and specifications for the product.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
INFANT HEEL WARMER
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key23815363
Report Number2320762-2025-00020
Device Sequence Number9963637
Product Code MPO
UDI-Device Identifier50749756312924
UDI-Public50749756312924
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K954716
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHNICU-100
Device Lot Number62482877
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown